MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 2 / 14 MM

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 2 / 14 MM
Catalog Number 02.07.0214FUC
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 04/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 may 2018 lot 134898: 30 items manufactured and released on 16 january 2014.Expiration date: 2018-11-30.No anomalies found related to the problem.To date, 21 items of the same lot have been already sold without any similar reported event.Gmk-primary femur cemented std size 3 narrow / right reference (b)(4).Lot 150964: 35 items manufactured and released on 03 june 2015.Expiration date: 2020-04-30 no anomalies found related to the problem.To date, 34 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of instability 8 months after primary and the 12mm insert was revised with a 14mm.The patient became loose over time.(mdr 2016-00539) the patient came in again 1 year and 7 months later, complaining of anterior knee pain.The patient was a little loose, so the 14mm poly was replaced with a 17mm and resurfaced the patella.The surgery was completed successfully.

Brand Name
GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 2 / 14 MM
Common Device Name
TIBIAL INSERT UC FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7494739
Report Number3005180920-2018-00304
Device Sequence Number18880604
Product Code JWH
UDI-Device Identifier07630030816659
UDI-Public07630030816659
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue Number02.07.0214FUC
Device Lot Number134898
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2018
Initial Report FDA Received Date05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR